# SDR DALA2017080206016

- Difficulty date: August 2, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 84,029 hours, 38,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT EMERGENCY EXIT LIGHTS OUT AT ROW 26 TO 37.  R & R THE BATTERY CHARGER AND BATTERY PACK AT M9102 IAW AMM 33-51, OPS CHECKED GOOD.
